On A 1 -fibrations of subalgebras of polynomial algebras
Compositio Mathematica, Volume 95 (1995) no. 3, p. 263-285
@article{CM_1995__95_3_263_0,
     author = {Bhatwadekar, S. M. and Dutta, Amartya K.},
     title = {On $A^1$-fibrations of subalgebras of polynomial algebras},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {95},
     number = {3},
     year = {1995},
     pages = {263-285},
     zbl = {0840.13011},
     mrnumber = {1318088},
     language = {en},
     url = {http://www.numdam.org/item/CM_1995__95_3_263_0}
}
Bhatwadekar, S. M.; Dutta, Amartya K. On $A^1$-fibrations of subalgebras of polynomial algebras. Compositio Mathematica, Volume 95 (1995) no. 3, pp. 263-285. http://www.numdam.org/item/CM_1995__95_3_263_0/

[A] T. Asanuma, Polynomial fibre rings of algebras over noetherian rings, Invent. Math. 87 (1987) 101-127. | MR 862714 | Zbl 0607.13015

[A-E-H] S S. Abhyankar, P. Eakin and W. Heinzer, On the uniqueness of the coefficient ring in a polynomial ring, J. Algebra 23 (1972) 310-342. | MR 306173 | Zbl 0255.13008

[B-C-W] H. Bass, E.H. Connell and D.L. Wright, Locally polynomial algebras are symmetric algebras, Invent. Math. 38 (1977) 279-299. | MR 432626 | Zbl 0371.13007

[B-D] S.M. Bhatwadekar and A.K. Dutta, On residual variables and stably polynomial algebras, Comm. Algebra 21(2) (1993) 635-645. | MR 1199695 | Zbl 0778.13016

[G] J.M. Giral, Krull dimension, transcendence degree and subalgebras of finitely generated algebras, Arch. Math. 36 (1981) 305-312. | MR 623141 | Zbl 0457.13008

[H] E. Hamann, On the R-invariance of R[X], J. Algebra 35 (1975) 1-16. | MR 404233 | Zbl 0318.13023

[M] H. Matsumura, Commutative Algebra, 2nd ed. Benjamin (1980). | MR 266911 | Zbl 0441.13001

[N] M. Nagata, Local Rings. Interscience (1962). | MR 155856 | Zbl 0123.03402

[O] N. Onoda, Subrings of finitely generated rings over a pseudogeometric ring, Japan J. Math. 10(1) (1984) 29-53. | MR 884429 | Zbl 0594.13017

[R-S] P. Russell and A. Sathaye, On finding and cancelling variables in k[X, Y, Z], J. Algebra 57 (1979), 151-166. | MR 533106 | Zbl 0411.13011

[S] R.G. Swan, On seminormality, J. Algebra 67 (1980) 210-229. | MR 595029 | Zbl 0473.13001